Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 28, NWS Charleston, SC

March 26, 2005Liberty County, Long County, Tattnall County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Mar 26, 2005, 5:52 PM EST for Liberty County, Long County, Tattnall County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2005, 5:52 PM EST (22:52 UTC)
Expired
Mar 26, 2005, 6:15 PM EST
In force
23 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

Counties Liberty County, GA, Long County, GA, Tattnall County, GA

The radar

The Charleston,SC radar (KCLX), 104 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2005-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 349 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2005-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
349 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 262253
SVRCHS
GAC179-183-267-262315-
/O.NEW.KCHS.SV.W.0028.050326T2252Z-050326T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
552 PM EST SAT MAR 26 2005

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LONG COUNTY IN SOUTHEAST GEORGIA
  TATTNALL COUNTY IN SOUTHEAST GEORGIA
  LIBERTY COUNTY IN SOUTHEAST GEORGIA

* UNTIL 615 PM EST

* AT 548 PM EST...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE     
  HAIL IN GLENNVILLE. THIS STORM WAS LOCATED 7 MILES SOUTH OF        
  MIDWAY...OR ABOUT 16 MILES SOUTH OF CLAXTON...MOVING EAST AT 50    
  MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  MIDWAY...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3203 8193 3183 8193 3194 8158 3207 8165

$$
2 follow-up statements
000 
WWUS52 KCHS 262301
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
600 PM EST SAT MAR 26 2005

GAC179-183-267-262315-
/O.CON.KCHS.SV.W.0028.000000T0000Z-050326T2315Z/
LONG-TATTNALL-LIBERTY-
600 PM EST SAT MAR 26 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EST
FOR LONG...TATTNALL AND LIBERTY COUNTIES...

AT 558 PM EST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL IN MIDWAY.  
THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF WILLIE...OR ABOUT 12 
MILES NORTHWEST OF HINESVILLE...MOVING EAST AT 50 MPH.

HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED IN WITH THIS STORM. 
IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO 
PROTECT LIFE AND PROPERTY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3203 8193 3183 8193 3194 8158 3207 8165

$$
000 
WWUS52 KCHS 262314
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
614 PM EST SAT MAR 26 2005

GAC179-183-267-262324-
/O.EXP.KCHS.SV.W.0028.000000T0000Z-050326T2315Z/
LONG-TATTNALL-LIBERTY-
614 PM EST SAT MAR 26 2005

...THE SEVERE THUNDERSTORM WARNING FOR LONG...TATTNALL AND LIBERTY
COUNTIES WILL EXPIRE AT 615 PM EST...

AT 613 PM EST...RADAR INDICATED THAT THE SEVERE THUNDERTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3203 8193 3183 8193 3194 8158 3207 8165

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 2:35 PM EST, 3 hours 17 minutes earlier.

Area forecast discussion, Mar 26, 2:35 PM EST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
235 PM EST SAT MAR 26 2005

.SHORT TERM /TONIGHT THRU MON NIGHT/...WET AND STORMY SHORT TERM AS
MOISTURE CONTINUES TO INCREASE FROM THE S TONIGHT. SO FAR THINGS
HAVE BEEN HELD IN CHECK WITH LOW-LVL STABLE LAYER IN PLACE. LOOKS
LIKE BULK OF PRECIP WILL HOLD OFF UNTIL LATER TONIGHT...ESP IN SE
SC. FRNTL BNDRY WHICH IS CURRENTLY NEAR THE ALTAMAHA WILL RETURN N
AS A WARM FRNT LATER TODAY AS LOW PRES GETS ORGANIZED AND MOVES NE
OUT OF THE SRN GULF STATES. LIFT AND WIND FIELDS INTENSIFY
SIGNIFICANTLY OVERNIGHT AS CWA IS SITUATED IN WARM SECTOR. AS NOTED
BY SPC...MAIN SEVERE HAZARDS WILL BE DAMAGING WINDS...LARGE
HAIL...AND EVEN A FEW TORNADOES. HEAVY RAIN IS ALSO LIKELY WITH 1-2
INCH PW/S. POSSIBILITY OF SEVERE STORMS CONTINUES INTO EARLY MON
MORNING BEFORE COLD FRNT PUSHES THROUGH AROUND 12Z. RAIN CHANCES
DIMINISH THROUGH THE DAY BUT WILL KEEP SLGT CHC POPS UNTIL 29/00Z
WITH UPPER LOW MOVING OVER THE AREA.

&&

.LONG TERM/TUE THRU SAT/...OTHER THAN WEAK BACKDOOR CLD FRNT WHICH
COULD POSSIBLY MOVE INTO NRN SECTIONS OF CWA TUE NIGHT/WED
MORN...EXPECT DRY WX WITH MODERATING TEMPS FOR MID WEEK. RAIN
CHANCES INCREASE AGAIN BEGINNING FRI AFTN AS ANOTHER SYSTEM
APPROACHES THE AREA. OVERALL...NOT MUCH CHANGE TO THE GOING FCST.

&&

.MARINE...RELATIVELY COOLER SEA SFC TEMPS ALLOWING THE SHLW/STBL LOW
LVL AIR MASS TO HANG TOUGH THIS AFTN DESPITE THE CALLING OF WAA WITH
A DEVELOPING WARM FRONT JUST TO THE SW. SUSPECT THE VEERING TRENDS
THE 12Z GFS SHOWS TONIGHT WILL BE A BIT SLOWER IN REALITY BUT
OVERALL TRENDS LOOK GOOD. AFTER LOW PRES SYSTEMS CONSOLIDATE ACROSS
THE MID ATLC AREA ON MON...STIFF W FLOW WILL KICK IN AND SCA
CONDITIONS ARE A GOOD BET IN THE OUTER WATERS FROM SUN NIGHT INTO
TUE...AND POSSIBLY NEAR SHORE MON INTO MON NIGHT...AT LEAST IN GUSTS
AND SEAS CLOSE TO 6 FT NEAR 20 NM. WILL BEEF UP THE PRECIP WORDING
FOR HIGHER WINDS AND SEAS AROUND TSTMS WITH THE INCREASING SEVERE
RISK EXPECTED.

&&

.LAKE WINDS...WILL HEADLINE THAT A LAKE WIND ADVISORY MAY BE
REQUIRED ON LAKE MOULTRIE ON MON WITH THIS ISSUANCE.

&&

.AVIATION...AFTER SOME BREAKS FROM THE LOW CIGS THIS AFTN...GUIDANCE
SHOWS IFR RETURNING TONIGHT. BIG QUESTION IS WHETHER SEA FOG WILL
MAKE AN APPEARANCE. LOW CONFIDENCE ON VSBY AND CIGS FROM THIS EVENING
ON. SIGNIFICANT CONVECTION IS A GOOD BET AT TIMES TONIGHT AND SUNDAY
BUT ONCE AGAIN TIMING IS QUESTIONABLE. TAFS HAVE CONVECTIVE RAINS
AFFECTING SAV TERM FIRST BUT WE HIT CHS AIRPORT HARDER WITH TSTMS IN
THE 12Z-18Z SUN TIME FRAME.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

44/24
Hazardous weather outlook, Mar 26, 3:39 AM EST, 14 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
339 AM EST SAT MAR 26 2005

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-270900-
ALLENDALE-BEAUFORT-BERKELEY-BULLOCH-CANDLER-CHARLESTON-COASTAL BRYAN-
COASTAL CHATHAM-COASTAL COLLETON-COASTAL JASPER-COASTAL LIBERTY-
COASTAL MCINTOSH-DORCHESTER-EFFINGHAM-EVANS-HAMPTON-INLAND BRYAN-
INLAND CHATHAM-INLAND COLLETON-INLAND JASPER-INLAND LIBERTY-
INLAND MCINTOSH-JENKINS-LONG-SCREVEN-TATTNALL-
INCLUDING THE CITIES OF...CLAXTON...DARIEN...HALFMOON LANDING...
HINESVILLE...LUDOWICI...METTER...MILLEN...PEMBROKE...REIDSVILLE...
SAVANNAH...SPRINGFIELD...STATESBORO...SYLVANIA...TOWNSEND...
WILMINGTON...WILMINGTON ISLAND...ALLENDALE...BEAUFORT...CHARLESTON...
HAMPTON...HILTON HEAD ISLAND...MONCKS CORNER...RIDGELAND...
SAINT GEORGE AND WALTERBORO
339 AM EST SAT MAR 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM SOUTH SANTEE
RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.DENSE FOG...FOG REDUCING VISIBILITY TO LESS THAN ONE-QUARTER MILE OR
LESS WILL AFFECT THE LOW COUNTRY OF SOUTH CAROLINA AND MUCH OF
SOUTHEAST GEORGIA...INCLUDING THE COASTAL WATERS...THROUGH 900 AM.
THE FOG WILL LIFT DURING THE MID MORNING HOURS.

.SEVERE THUNDERSTORMS...SCATTERED THUNDERSTORMS WILL DEVELOP LATE
THIS AFTERNOON AND CONTINUE OVERNIGHT ACROSS THE AREA. SOME OF THE
STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. REFER TO THE
LATEST DAY 1 OUTLOOK FROM THE STORM PREDICTION CENTER FOR FURTHER
INFORMATION.

.RIVER FLOODING...MINOR FLOODING WILL CONTINUE ALONG THE LOWER
SANTEE RIVER AT JAMESTOWN...AND ALONG THE SAVANNAH RIVER AT CLYO.
RIVER FLOOD WARNINGS ARE IN EFFECT FOR BOTH LOCATIONS. REFER TO THE
LATEST RIVER FLOOD STATEMENTS FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
.SEVERE THUNDERSTORMS...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE
AGAIN ON SUNDAY ACROSS THE ENTIRE AREA. REFER TO THE LATEST DAY 2
OUTLOOK FROM THE STORM PREDICTION CENTER FOR FURTHER INFORMATION.

.RIVER FLOODING...MINOR FLOODING WILL CONTINUE ALONG THE LOWER
SANTEE RIVER AT JAMESTOWN...AND ALONG THE SAVANNAH RIVER AT CLYO.
RIVER FLOOD WARNINGS ARE IN EFFECT FOR BOTH LOCATIONS. REFER TO THE
LATEST RIVER FLOOD STATEMENTS AND THE RIVER FORECAST FOR ADDITIONAL
INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS POSSIBLE THIS EVENING AND TONIGHT.

SCW

In the hours before

Special weather statement, Mar 26, 4:37 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
437 PM EST SAT MAR 26 2005

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-270500-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...
FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI...
HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER
437 PM EST SAT MAR 26 2005

...SEVERE WEATHER OUTLOOK...

...SLIGHT RISK OF SEVERE WEATHER THIS EVENING...

...MODEATE RISK OF SEVERE WEATHER SUNDAY AND SUNDAY NIGHT...

STRONG THUNDERSTORMS THAT HAVE DEVELOPED OVER SOUTHERN GEORGIA
WILL MOVE INTO SOUTHEASTERN GEORGIA THIS EVENING AS STRONG UPPER
LEVEL WINDS CARRY THE STORMS EASTWARD. COLD TEMPERATURES ALOFT
WILL SUPPORT HAIL WITH SOME OF THE STORMS THIS EVENING...MAINLY
WEST AND NORTH OF INTERSTATE 95 WHERE THE ATMOSPHERE IS MOST UNSTABLE.
WIND GUSTS TO 50 MPH ARE ALSO POSSIBLE WITH THE STRONGEST
STORMS...WHICH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND.

ON SUNDAY...A LOW PRESSURE AREA WILL DEEPEN OVER THE
SOUTHEASTERN STATES WHILE STRONG MID AND UPPER LEVEL WINDS MOVE
OVER THE SYSTEM. THIS COMBINATION IS EXPECTED TO SPURN ANOTHER
ROUND OF SEVERE STORMS. AS LOW LEVEL WINDS INCREASE DURING THE
DAY...A FEW TORNADOES ARE POSSIBLE...ALONG WITH LARGE HAIL IN
EXCESS OF ONE INCH IN DIAMETER AND WIND GUSTS IN EXCESS OF 60 MPH.

EMERGENCY MANAGERS...LAW ENFORCEMENT PERSONNEL AND SKYWARN
SPOTTERS AS WELL AS CITIZENS SHOULD CONTINUE TO MONITOR NOAA
WEATHER RADIO ALL HAZARDS FOR THE LATEST INFORMATION ON THIS
DEVELOPING SEVERE WEATHER SITUATION.
Special weather statement, Mar 26, 4:53 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED FOR SPELLING
NATIONAL WEATHER SERVICE CHARLESTON SC
453 PM EST SAT MAR 26 2005

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-270500-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...
FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI...
HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER
453 PM EST SAT MAR 26 2005

...SEVERE WEATHER OUTLOOK...

...SLIGHT RISK OF SEVERE WEATHER THIS EVENING...

...MODERATE RISK OF SEVERE WEATHER SUNDAY AND SUNDAY NIGHT...

STRONG THUNDERSTORMS THAT HAVE DEVELOPED OVER SOUTHERN GEORGIA
WILL MOVE INTO SOUTHEASTERN GEORGIA THIS EVENING AS STRONG UPPER
LEVEL WINDS CARRY THE STORMS EASTWARD. COLD TEMPERATURES ALOFT
WILL SUPPORT HAIL WITH SOME OF THE STORMS THIS EVENING...MAINLY WEST
AND NORTH OF INTERSTATE 95 WHERE THE ATMOSPHERE IS MOST UNSTABLE.
WIND GUSTS TO 50 MPH ARE ALSO POSSIBLE WITH THE STRONGEST
STORMS...WHICH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND.

ON SUNDAY...A LOW PRESSURE AREA WILL DEEPEN OVER THE
SOUTHEASTERN STATES WHILE STRONG MID AND UPPER LEVEL WINDS MOVE
OVER THE SYSTEM. THIS COMBINATION IS EXPECTED TO SPURN ANOTHER
ROUND OF SEVERE STORMS. AS LOW LEVEL WINDS INCREASE DURING THE
DAY...A FEW TORNADOES ARE POSSIBLE...ALONG WITH LARGE HAIL IN
EXCESS OF ONE INCH IN DIAMETER AND WIND GUSTS IN EXCESS OF 60 MPH.

EMERGENCY MANAGERS...LAW ENFORCEMENT PERSONNEL AND SKYWARN
SPOTTERS AS WELL AS CITIZENS SHOULD CONTINUE TO MONITOR NOAA
WEATHER RADIO ALL HAZARDS FOR THE LATEST INFORMATION ON THIS
DEVELOPING SEVERE WEATHER SITUATION.
Special weather statement, Mar 26, 5:27 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
527 PM EST SAT MAR 26 2005

GAZ116-117-119-138-262300-
COASTAL BRYAN-COASTAL CHATHAM-INLAND BRYAN-INLAND LIBERTY-
527 PM EST SAT MAR 26 2005

...STRONG THUNDERSTORMS WILL IMPACT BRYAN COUNTY...CHATHAM COUNTY AND
LIBERTY COUNTY THROUGH 600 PM EST...

AT 527 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF SCREVEN FORK...OR ABOUT
7 MILES SOUTHEAST OF HINESVILLE...MOVING EAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND WILDWOOD...MILL CREEK...
MCINTOSH...HINESVILLE...RICEBORO...FORT STEWART...CROSSROADS...
SCREVEN FORK...RETREAT AND SEABROOK THROUGH 600 PM EST.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.
Special weather statement, Mar 26, 5:30 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
530 PM EST SAT MAR 26 2005

GAZ114-262300-
TATTNALL-
530 PM EST SAT MAR 26 2005

...STRONG THUNDERSTORMS WILL IMPACT TATTNALL COUNTY THROUGH 600 PM
EST...

AT 530 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTHEAST OF ALTAMAHA...OR ABOUT
14 MILES NORTHEAST OF BAXLEY...MOVING NORTHEAST AT 40 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ALTAMAHA...
TISON...FIVE POINTS...MENDES...LYNN...GLENNVILLE AND MIDWAY THROUGH
600 PM EST.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.